MathSciNet Relay Station
MathSciNet bibliographic data
MR1635743 34B10 (34B15 47A99 47N20)
Gupta, Chaitan P.; Trofimchuk, Sergej I. Existence of a solution of a three-point boundary value problem and the spectral radius of a related linear operator. Nonlinear Anal. 34 (1998), no. 4, 489–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement